RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karapetyan, Armen G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:359
Abstract pages:660
Full texts:293
References:45

http://www.mathnet.ru/eng/person19440
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633320

Publications in Math-Net.Ru
1998
1. A. G. Karapetyan, “An estimate of the minimum of the absolute value of trigonometric polynomials with random coefficients”, Fundam. Prikl. Mat., 4:1 (1998),  245–302  mathnet  mathscinet  zmath
2. A. G. Karapetyan, “The values of stochastic polynomials in a neighborhood of the unit circle”, Mat. Zametki, 63:1 (1998),  142–145  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 127–130  isi
1997
3. A. G. Karapetyan, “On minimum modulus of trigonometric polynomials with random coefficients”, Mat. Zametki, 61:3 (1997),  451–455  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 369–373  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020